# SDR ASOA2015012212071

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 35,037 hours, 31,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INOPERATIVE ON SIDE PANEL OF GALLEY NR 1.  REPLACED BROKEN CONNECTOR J122LY BY REMOVING IT AND INSTALLING A NEW ONE IAW ESPM 20-17-31.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801, OPS TEST GOOD.
